<  Back to the Polytechnique Montréal portal

Items where Author is "Peng, Shi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Publication Date | Document subtype | No Grouping
Number of items: 4.

Boukas, E.-K., & Peng, S. (1999). H∞ control for discrete-time linear systems with Frobenius norm-bounded uncertainties. Automatica, 35(9), 1625-1631. External link

Dragan, V., Peng, S., & Boukas, E.-K. (1999). Control of singularly perturbed systems with Markovian jump parameters: an H SUB infinity approach. Automatica, 35(8), 1369-1378. External link

Peng, S., Boukas, E.-K., & Agarwal, R. K. (1999). Robust control for Markovian jumping discrete-time systems. International Journal of Systems Science, 30(8), 787-797. External link

Boukas, E.-K., Peng, S., & Benjelloun, K. (1999). Robust stochastic stabilization of discrete-time linear systems with Markovian jumping parameters. Journal of dynamic systems, measurement, and control, 121(2), 331-334. External link

List generated on: Thu Jul 18 09:17:37 2024 EDT